# SDR IPXA2023040692643

- Difficulty date: April 6, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 25,616 hours, 15,541 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Part number: NA
- Part serial: NA
- Condition: Warning Light
- Location: Doors
- Stage of operation: DE
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CLIMBING PAST FL250 SLIDE ARM WARNING LT AND BUZZER CAME ON. NO DOOR WARNING INDICATIONS, NO PRESSURIZATION PROBLEMS AT CRUISE DP 8.2 ON DESCENT PASSING FL 265 P 7.0 LIGHT AND BUZZER WENT OUT. DEFERRED PER MEL 52-11-01-23 M806500 ASSIGNEDPERFORMED TEST OF DOOR WARNING SYSTEM PER TSM 52-73-00 AND GMM 52-73-00 FIG 501. OPS CHECK GOOD.
